# SDR UF6A950212

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: 363624
- Condition: Failed
- Location: Cabin
- Part time: 7,124 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5005 - TWO STRIP LIGHTS INOP, RIGHT FRONT OF A/C.  MAINTENANCE REPLACED ONE STRIP LIGHT.  (Z)
